MathSciNet Relay Station
MathSciNet bibliographic data
MR2005192 (2004i:49061) 49M25 (49L25 65N06 93E20)
Bonnans, J. Frédéric; Zidani, Housnaa Consistency of generalized finite difference schemes for the stochastic HJB equation. SIAM J. Numer. Anal. 41 (2003), no. 3, 1008–1021.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement